MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002808401800312

Медицинская библиотека · Drug intelligence & clinical pharmacy · 1984

Parenteral-verapamil-induced sustained hypotension.

Tucker R A, Serote W F

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The incidence of oral-verapamil-induced hypotension in the presence of concomitant beta-adrenergic blockade by the oral route is quite rare. The major contraindication to the use of intravenous verapamil is recent administration of intravenous beta-blocking agents (i.e., within the past two hours). We report a case of sustained hypotension after administration of parenteral verapamil. Vasopressors were required to support blood pressure for approximately five hours. The patient had been on oral propranolol for the past five years and had taken his last dose of propranolol approximately ten hours before the administration of parenteral verapamil for treatment of a supraventricular tachycardia documented by an electrocardiogram.

Для цитирования: Tucker R A, Serote W F. Parenteral-verapamil-induced sustained hypotension.. Drug intelligence & clinical pharmacy. 1984. DOI: 10.1177/106002808401800312.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.